Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/30640
Title: An O(n 2 ) algorithm for scheduling equal-length preemptive jobs on a single machine to minimize total tardiness
Authors: Tian, Z
Ng, CT 
Cheng, TCE 
Keywords: Single machine
Preemptive scheduling
Release date
Equal-length jobs
Total tardiness
Issue Date: 2006
Source: Journal of scheduling, 2006, v. 9, no. 4, p. 343-364 How to cite?
Journal: Journal of Scheduling 
Abstract: In this paper, we study the problem of scheduling n equal-length preemptive jobs on a single machine to minimize total tardiness, subject to release dates. The complexity status of this problem has remained open to date. We provide an O(n 2) time algorithm to solve the problem.
URI: http://hdl.handle.net/10397/30640
ISSN: 1094-6136
DOI: 10.1007/s10951-006-7039-6
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
0
Citations as of May 22, 2017

Page view(s)

96
Last Week
2
Last month
Checked on May 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.